Minimal deformation of a non-full minimal surface in S 4 ( 1 )

Norio Ejiri

Compositio Mathematica (1994)

  • Volume: 90, Issue: 2, page 183-209
  • ISSN: 0010-437X

How to cite


Ejiri, Norio. "Minimal deformation of a non-full minimal surface in $S^4(1)$." Compositio Mathematica 90.2 (1994): 183-209. <>.

author = {Ejiri, Norio},
journal = {Compositio Mathematica},
keywords = {extra eigenfunction; holomorphic map},
language = {eng},
number = {2},
pages = {183-209},
publisher = {Kluwer Academic Publishers},
title = {Minimal deformation of a non-full minimal surface in $S^4(1)$},
url = {},
volume = {90},
year = {1994},

AU - Ejiri, Norio
TI - Minimal deformation of a non-full minimal surface in $S^4(1)$
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 90
IS - 2
SP - 183
EP - 209
LA - eng
KW - extra eigenfunction; holomorphic map
UR -
ER -


  1. [Br] R.L. Bryant, Surfaces in Conformal Geometry, Proc. of Sym. in Pure Math.48 (1988) 227-240. Zbl0654.53010MR974338
  2. [E1] N. Ejiri, Calabi lifting and surface geometry in S 4Tokyo Math. J.9 (1986) 297-324. Zbl0613.53025MR875190
  3. [E2] N. Ejiri, Equivalent minimal immersions of S 2 into S2m(1), Trans. Amer. Math.297 (1986) 105-124. Zbl0636.53066MR849470
  4. [E3] N. Ejiri, Two applications of the unit normal bundle of a minimal surface in RN, Pacific J. of Math.147 (1991) 291-300. Zbl0722.53005MR1084710
  5. [E-K1] N. Ejiri and M. Kotani, Index and Flat Ends of Minimal surfaces, preprint. Zbl0856.53013MR1223287
  6. [E-K2] N. Ejiri and M. Kotani, Minimal surfaces in S2m(1) with extra eigenfunctions, preprint. Zbl0778.53047
  7. [E-S] J. Eells and S. Salamon, Twistorial constructions of harmonic maps of surfaces into four-manifolds, Ann. Scuola Norm. Sup.Pisa (4) 12 (1985) 589-640. Zbl0627.58019MR848842
  8. [F] D. Fisher-Colbrie, On complete minimal surfaces with finite Morse index in three manifolds, Invent. Math.82 (1985) 121-132. Zbl0573.53038MR808112
  9. [K-S] K. Kodaira and D. Spencer, On deformations of complex analytic structures, III, Stability theorems for complex structures, Ann. of Math.71 (1960) 43-76. Zbl0128.16902MR115189
  10. [L] D.P. Leung, Deformations of integrals of exterior differential system, Trans. Amer. Math.170 (1972) 333-358. Zbl0248.58003MR314082
  11. [Loo] B. Loo, The space of harmonic maps of S2 to S4, Trans. Amer. Math. Soc.313 (1989) 81-102. Zbl0686.58009MR962283
  12. [M-R] S. Montiel and A. Ros, Index of complete minimal surfaces. Schrodinger operator associated with a holomorphic map, preprint. 
  13. [Nam] M. Namba, Branched coverings and algebraic functions, Research Notes in Math.161 (1987), Pitman-Longman. Zbl0706.14017MR933557
  14. [Nay] S. Nayatani, Morse index and Gauss maps of complete minimal surfaces in Euclidean 3-space, preprint. Zbl0797.58018MR1241471
  15. [O'N] B O'Neill, The fundamental equations of a submersion, Mich. Math. J.13 (1966) 459-469. Zbl0145.18602MR200865

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.